# SDR SWAA2014070329617

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 70,822 hours, 66,767 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON DRY BAY STATION 534, VERTICAL ANGLE CRACKED.  R & R ANGLE IAW SRM.
